We get it — Tylenol and ibuprofen help. Be it headaches, back aches, or any kind of aches, it's just easy to reach for the pills.
You might wanna stop, though, or find another way — they could be causing you hearing loss!
Men, you're not out of the woods either. In fact, it's been known for a while that there's a link to hearing loss for you, too!
'Questionnaires were sent every two years to 116,430 women — nurses, actually, as the participants were part of the Nurses' Health Study II — who were aged 31-48 in 1995, when the study began. Each time they responded, the woman were asked to report how often, on average, they took aspirin, ibuprofen, and acetaminophen. By 2009, 77,956 women were still responding to the survey; and 23.8 percent of them reported that they were experience hearing problems.'
Basically, what they found was that the women's risk of hearing loss shot up by 34 percent.
This increases with more use!
Quit pill poppin' — try acupuncture!
[Image via AP Images.]